On codes over rings invariant under affine groups

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We give a description of extended cyclic codes of length pn over a field and over the ring of integers modulo pe admitting the affine group AGLm(pt), n = mt, as a permutation group.

Original languageEnglish
Pages (from-to)253-265
Number of pages13
JournalAdvances in Mathematics of Communications
Issue number3
Publication statusPublished - Aug 2013
Externally publishedYes


  • Affine groups
  • Affine invariant codes
  • Automorphism groups
  • Cyclic codes
  • Defining sets
  • Extended cyclic codes
  • Permutation groups

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computer Networks and Communications
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'On codes over rings invariant under affine groups'. Together they form a unique fingerprint.

Cite this